# SDR AALA202504080434

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 35,225 hours, 14,467 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE WARNING MESSAGE DISPLAYED ON FLIGHT ATTENDANT DISPLAY AFTER ARMING DOORS. MAINTNANCE FOUND 2R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW AND SERVICED IT PER AMM 52-10-00. LOW PRESSURE WARNING MESSAGE ON FLIGHT FLIGHT ATTENDANTS PANEL EXTINGUISHED.
